Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 27, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 9, 2016, 3:32 AM CST for Milam County, Robertson County, Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2016, 3:32 AM CST (09:32 UTC)
- Expired
- Mar 9, 2016, 4:15 AM CST
- In force
- 43 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Milam County, TX, Robertson County, TX
The radar
The Ft Hood radar (KGRK), 89 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.5 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 593 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- -81 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.8
The text
As transmitted.
232
WUUS54 KFWD 090932
SVRFWD
TXC331-395-091015-
/O.NEW.KFWD.SV.W.0027.160309T0932Z-160309T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
332 AM CST WED MAR 9 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ROBERTSON COUNTY IN CENTRAL TEXAS...
EAST CENTRAL MILAM COUNTY IN CENTRAL TEXAS...
* UNTIL 415 AM CST
* AT 332 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR HEARNE...
MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HEARNE AND FRANKLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3092 9677 3109 9628 3104 9625 3101 9626
3100 9624 3097 9624 3091 9635 3075 9646
3073 9648 3071 9659 3073 9660 3073 9662
3070 9667
TIME...MOT...LOC 0932Z 254DEG 43KT 3079 9658
HAIL...<.75IN
WIND...60MPH
$$
JLDUNN2 follow-up statements
169
WWUS54 KFWD 090951
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
351 AM CST WED MAR 9 2016
TXC331-091000-
/O.CAN.KFWD.SV.W.0027.000000T0000Z-160309T1015Z/
MILAM TX-
351 AM CST WED MAR 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MILAM COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3097 9662 3109 9628 3104 9625 3101 9626
3100 9624 3097 9624 3091 9635 3074 9647
TIME...MOT...LOC 0950Z 226DEG 40KT 3099 9646
$$
TXC395-091015-
/O.CON.KFWD.SV.W.0027.000000T0000Z-160309T1015Z/
ROBERTSON TX-
351 AM CST WED MAR 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CST
FOR SOUTHEASTERN ROBERTSON COUNTY...
AT 350 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR FRANKLIN...OR
11 MILES NORTHEAST OF HEARNE...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FRANKLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3097 9662 3109 9628 3104 9625 3101 9626
3100 9624 3097 9624 3091 9635 3074 9647
TIME...MOT...LOC 0950Z 226DEG 40KT 3099 9646
HAIL...<.75IN
WIND...60MPH
$$
JLDUNN651
WWUS54 KFWD 091010
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
410 AM CST WED MAR 9 2016
TXC395-091019-
/O.EXP.KFWD.SV.W.0027.000000T0000Z-160309T1015Z/
ROBERTSON TX-
410 AM CST WED MAR 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROBERTSON COUNTY
WILL EXPIRE AT 415 AM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER SMALL HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THUNDERSTORM IN THE COUNTY.
LAT...LON 3097 9662 3109 9628 3104 9625 3101 9626
3100 9624 3097 9624 3091 9635 3074 9647
TIME...MOT...LOC 1006Z 254DEG 43KT 3099 9646
$$
JLDUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 12:04 AM CST, 3 hours 28 minutes earlier.
Area forecast discussion, Mar 9, 12:04 AM CST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1204 AM CST WED MAR 9 2016 .AVIATION... CONCERNS...IFR TO MVFR CEILINGS FOR THE NEXT 24 HOURS. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH AT 17Z WEDNESDAY. YET ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL BE MOVING ACROSS THE TAF SITES OVERNIGHT INTO WEDNESDAY MORNING. CEILINGS IN THE METROPLEX HAVE BEEN VARIABLE BETWEEN IFR AND VFR DURING THE LAST SEVERAL HOURS /03-05Z/...BUT EXPECT MOSTLY IFR CONDITIONS TO PREVAIL THROUGH 16-17Z. SHOWERS AND OCCASIONAL THUNDERSTORMS ARE EXPECTED THROUGH WEDNESDAY MORNING. EXPECT THIS WAVE OF SHOWERS AND THUNDERSTORMS TO SHIFT TO THE NORTHEAST OF THE TAF SITES BY 17Z. CEILINGS SHOULD IMPROVE TO MVFR BY MIDDAY AS SUBSIDENCE OCCURS IN THE WAKE OF THE EXITING WAVE OF SHOWERS AND THUNDERSTORMS. SOME ISOLATED SHOWERS/THUNDERSTORMS ARE POSSIBLE LATE WEDNESDAY AFTERNOON INTO THE EVENING BUT THE CHANCES ARE TOO LOW TO MENTION IN THE TAFS. EXPECT CEILINGS TO LOWER BACK INTO THE IFR CATEGORY WEDNESDAY EVENING. && .UPDATE... AN OUTFLOW BOUNDARY REMAINS ACROSS THE SOUTHERN EDGE OF THE FORECAST AREA...EXTENDING SOUTH OF A LAMPASAS...WACO...PALESTINE LINE. A LARGE AREA OF NUMEROUS SHOWERS AND THUNDERSTORMS FROM WEST OF COTULLA TO BRADY WILL MOVE NORTHEAST ACROSS THE FORECAST AREA TONIGHT. IN ADDITION...SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING AHEAD OF THE AFOREMENTIONED AREA OF SHOWERS AND THUNDERSTORMS. HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WILL ACCOMPANY MANY OF THESE STORMS. THERE WILL REMAIN A POTENTIAL FOR LARGE HAIL WITH THESE STORMS. FOR AREAS JUST NORTH OF THE OUTFLOW BOUNDARY...CANNOT RULE OUT THE POTENTIAL FOR SOME DAMAGING WINDS...AND MAYBE EVEN A TORNADO RIGHT ALONG THE BOUNDARY. 58 && .PREV DISCUSSION... /ISSUED 406 PM CST TUE MAR 8 2016/ THE MCS THAT CHARGED INTO NORTH TEXAS THIS MORNING IS NOW EXITING INTO EAST TEXAS...LEAVING SUBSIDENCE IN ITS WAKE. EVEN WITH THIS DOWNGLIDE WORKING AGAINST ADDITIONAL DEVELOPMENT...SUNSHINE HAS HELPED TEMPERATURES REBOUND FROM THE RAIN-COOLED 50S INTO THE 60S AND EVEN 70S. DESPITE MUCAPE VALUES SOARING OVER 1000 J/KG THIS AFTERNOON IN AREAS WEST OF I-35...THE ONLY CONVECTIVE INITIATION HAS BEEN IN OUR SOUTHWESTERN ZONES WHERE CONVERGENCE HAS BEEN MAXIMIZED ALONG A SOUTHWARD MOVING OUTFLOW BOUNDARY. THIS BOUNDARY WILL SOON INTERACT WITH EVEN MORE UNSTABLE AIR ACROSS BELL COUNTY...WHERE TEMPERATURES ARE NEAR 80F WITH DEW POINTS AS HIGH AS 70F. THE WINDOW FOR ADDITIONAL CONVECTIVE INITIATION WILL CLOSE AT NIGHTFALL...BUT SOME ONGOING ACTIVITY WILL LINGER INTO THE EVENING HOURS. ELSEWHERE...ADDITIONAL DEVELOPMENT IS UNLIKELY THE REMAINDER OF THE AFTERNOON...WITH WEAK SUBSIDENCE AND NO CLEAR SURFACE FOCUS. THE UPPER LOW IS CONTINUING ITS EQUATORWARD TRAJECTORY. DESPITE FEW PREVIOUS EVENTS TO SUPPORT THIS...THE ECMWF TAKES THE CENTER OF THE 500MB LOW INTO AGUASCALIENTES BY WEDNESDAY NIGHT. IN THE MEANTIME...THIS WILL INDUCE INCREASINGLY DIFFLUENT FLOW ACROSS TEXAS...WITH AN ANOMALOUSLY STRONG FETCH OF MOISTURE FROM DEEP INTO THE TROPICAL LATITUDES. AS THE NEXT IMPULSE SWINGS INTO THE LONE STAR STATE TONIGHT...WIDESPREAD SHOWERS OF THUNDERSTORMS WILL SURGE INTO CENTRAL AND EAST TEXAS. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR AREAS ALONG AND EAST OF A LINE FROM CAMERON...TO CORSICANA...TO PARIS...WHERE PW VALUES WILL APPROACH RECORD VALUES FOR MARCH. THE EVENTUAL RAINFALL TONIGHT AND WEDNESDAY WILL VARY CONSIDERABLY ACROSS OUR REGION...FROM 1/4 INCH THE NORTHWEST TO OVER 3 INCHES WITHIN THE WATCH AREA. THE MOST EXTRAORDINARY RAINFALL DURING THE EVENT WILL BE EAST OF OUR CWA. THE SEVERE THREAT TONIGHT WILL BE PRIMARILY DAMAGING WINDS IN SOUTHERN ZONES...WHERE THE ACTIVITY MAY BE ABLE TO TAP INTO THE SIGNIFICANT INSTABILITY WITHIN THE BOUNDARY LAYER. IF SURFACE- BASED CONVECTION DOMINATES IN SOUTH TEXAS...THIS THREAT WOULD BE MORE LIMITED. THE NAM IS INSISTENT ON DEVELOPING A SURFACE LOW ATTENDANT WITH THE MOST INTENSE CONVECTION...TRACKING IT THROUGH CENTRAL AND EAST TEXAS. IF THIS TRANSPIRES...THERE WILL BE THE POTENTIAL FOR NOCTURNAL TORNADOES AS SURFACE INFLOW WINDS BACK. THIS WOULD BE GENERALLY SOUTHEAST OF A LINE FROM TEMPLE TO ATHENS. A COLD FRONT WILL INVADE ON WEDNESDAY...SHUTTING OFF MUCH OF THE SURFACE-BASED INSTABILITY. BUT WITH THE LOW NOW CUT OFF FROM THE MID-LATITUDE FLOW...RAIN CHANCES WILL CONTINUE THE REMAINDER OF THE WEEK AS THE FEATURE SLOWLY DRIFTS TO THE NORTHEAST. THE NEXT BIG EVENT LOOKS TO BE THURSDAY NIGHT INTO FRIDAY...AS THE UPPER LOW APPROACHES...INDUCING UPGLIDE OVER THE COOL SURFACE LAYER. THIS WILL BE PRIMARILY A HEAVY RAIN EVENT...WITH FLASH FLOODING AND WORSENING RIVER FLOODING THE PRIMARY CONCERNS. THE UPPER LOW WILL WEAKEN AS IT HEADS INTO THE MISSISSIPPI VALLEY SATURDAY NIGHT. ALTHOUGH ANOTHER PACIFIC SYSTEM MAY TRACK DIRECTLY OVER NORTH TEXAS ON SUNDAY...IT APPEARS THIS WILL HAVE LITTLE MOISTURE TO WORK WITH. A DRYING WEST WIND WILL DOMINATE SUNDAY AFTERNOON...AND SUNSHINE SHOULD PUSH TEMPERATURES WELL INTO THE 70S. DRY AND UNSEASONABLY WARM WEATHER WILL PREVAIL EARLY NEXT WEEK. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 61 70 57 67 54 / 90 70 20 40 60 WACO, TX 60 71 57 67 53 / 100 70 30 50 60 PARIS, TX 55 69 57 67 52 / 80 90 50 50 60 DENTON, TX 59 69 56 67 53 / 80 70 20 40 60 MCKINNEY, TX 60 69 56 67 53 / 80 70 20 40 60 DALLAS, TX 62 71 58 68 55 / 90 70 20 40 60 TERRELL, TX 59 70 56 68 54 / 90 80 30 50 50 CORSICANA, TX 60 71 59 69 55 / 100 80 40 50 50 TEMPLE, TX 61 71 56 67 53 / 100 70 30 50 60 MINERAL WELLS, TX 58 70 53 65 52 / 80 70 20 40 60 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR TXZ095-105>107- 121>123-135-146>148-160>162-174-175. && 58/58
Hazardous weather outlook, Mar 8, 8:40 PM CST, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 840 PM CST TUE MAR 8 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 840 PM CST TUE MAR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS THIS EVENING AND OVERNIGHT MAY PRODUCE HAIL AND GUSTY WINDS. IF SUPERCELLS DEVELOP THE THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND POSSIBLY A TORNADO. THE NEXT WAVE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO ARRIVE LATE TONIGHT. HEAVY RAIN WILL BE LIKELY WHICH MAY RESULT IN FLASH FLOODING AND RIVER FLOODING ACROSS NORTH AND CENTRAL TEXAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL OCCUR WEDNESDAY THROUGH FRIDAY AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES ACROSS THE AREA. A FEW STORMS COULD BECOME STRONG...WITH SMALL HAIL AND GUSTY WINDS. HEAVY RAIN MAY ALSO LEAD TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT SOUTH OF INTERSTATE 20.
In the hours before
Special weather statement, Mar 8, 11:48 PM CST, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1148 PM CST TUE MAR 8 2016
TXZ144-090630-
BOSQUE TX-
1148 PM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR BOSQUE COUNTY UNTIL 1230 AM
CST...
AT 1148 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR IREDELL...OR 18 MILES NORTHWEST OF CLIFTON...MOVING NORTHEAST AT
30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MERIDIAN...IREDELL...CRANFILLS GAP...MERIDIAN STATE PARK...WALNUT SPRINGS
AND MORGAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3220 9764 3220 9759 3218 9760 3218 9757
3215 9757 3213 9751 3216 9751 3214 9749
3213 9750 3210 9747 3206 9749 3202 9749
3201 9747 3203 9743 3199 9741 3198 9738
3193 9744 3192 9742 3173 9781 3202 9800
TIME...MOT...LOC 0548Z 213DEG 25KT 3196 9780
30Special weather statement, Mar 8, 11:56 PM CST, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1156 PM CST TUE MAR 8 2016
TXZ174-175-090645-
ROBERTSON TX-MILAM TX-
1156 PM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON AND NORTHEASTERN MILAM
COUNTIES UNTIL 1245 AM CST...
AT 1156 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF HEARNE...MOVING NORTH AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HEARNE...FRANKLIN...CALVERT AND BREMOND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3092 9673 3091 9674 3096 9677 3099 9675
3101 9677 3105 9677 3106 9682 3108 9681
3110 9683 3135 9632 3125 9633 3109 9628
3106 9624 3101 9626 3097 9624 3091 9635
3074 9646 3070 9656 3073 9662 3064 9679
TIME...MOT...LOC 0556Z 191DEG 29KT 3074 9662
30Special weather statement, Mar 9, 12:43 AM CST, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1243 AM CST WED MAR 9 2016
TXZ147-161-162-175-090730-
ROBERTSON TX-LIMESTONE TX-LEON TX-FREESTONE TX-
1243 AM CST WED MAR 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LIMESTONE...NORTHEASTERN
ROBERTSON...FREESTONE AND WESTERN LEON COUNTIES UNTIL 130 AM CST...
AT 1243 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 19
MILES SOUTHWEST OF BUFFALO...OR 21 MILES SOUTHEAST OF GROESBECK...
MOVING NORTH AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MEXIA...GROESBECK...TEAGUE...FAIRFIELD...BUFFALO...FRANKLIN...WORTHAM...
CENTERVILLE...FAIRFIELD LAKE STATE PARK...JEWETT...OAKWOOD...MARQUEZ...
STREETMAN AND KIRVIN.
THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 160 AND 212.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3123 9659 3173 9645 3180 9650 3201 9605
3196 9606 3196 9602 3191 9600 3188 9603
3187 9597 3184 9600 3179 9598 3175 9588
3169 9587 3170 9583 3167 9581 3169 9578
3162 9579 3160 9582 3106 9605 3089 9646
TIME...MOT...LOC 0643Z 196DEG 43KT 3127 9632
30Special weather statement, Mar 9, 2:10 AM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
210 AM CST WED MAR 9 2016
TXZ122-123-135-090900-
RAINS TX-VAN ZANDT TX-HENDERSON TX-
210 AM CST WED MAR 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN VAN ZANDT...EASTERN
HENDERSON AND SOUTHEASTERN RAINS COUNTIES UNTIL 300 AM CST...
AT 210 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF BROWNSBORO...OR 9 MILES EAST OF ATHENS...MOVING
NORTH AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ATHENS...CANTON...GRAND SALINE...CHANDLER...VAN...BROWNSBORO...BERRYVILLE...
FRUITVALE...EDOM...COFFEE CITY...MURCHISON...POYNOR AND MOORE STATION.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 527 AND 542.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3203 9592 3277 9583 3275 9564 3272 9564
3268 9559 3248 9560 3235 9545 3228 9545
3223 9549 3220 9546 3215 9548 3214 9546
3209 9545
TIME...MOT...LOC 0810Z 191DEG 29KT 3220 9570
30Special weather statement, Mar 9, 3:08 AM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
308 AM CST WED MAR 9 2016
TXZ174-175-091000-
ROBERTSON TX-MILAM TX-
308 AM CST WED MAR 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROBERTSON AND
SOUTHEASTERN MILAM COUNTIES UNTIL 400 AM CST...
AT 308 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF ROCKDALE...MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HEARNE AND MILANO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3057 9694 3079 9702 3100 9653 3078 9644
3075 9646 3071 9654 3070 9657 3071 9657
3071 9659 3073 9660 3073 9662
TIME...MOT...LOC 0908Z 242DEG 37KT 3068 9686
JLDUNNLocal storm report, Mar 9, 3:31 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
331 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD MEXIA 31.68N 96.50W
03/09/2016 LIMESTONE TX EMERGENCY MNGR
PRIMARILY RURAL MINOR STREET FLOODING IN MEXIA, COOLIDGE
AND GROESBECK. PLUMMERS CREEK HAS OVERRUN ITS BANK. MANY
TRIBUTARIES OF THE NAVASOTA FLOODING.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 9:03 PM CST | Severe Thunderstorm Warning | FWD | Hamilton | 42 min |
| Mar 8, 9:08 PM CST | Severe Thunderstorm Warning | FWD | Lampasas, Mills | 67 min |
| Mar 8, 10:05 PM CST | Areal Flood Advisory | FWD | Lampasas | 115 min |
| Mar 8, 10:15 PM CST | Special Weather Statement | FWD | Hamilton | 45 min |
| Mar 8, 10:34 PM CST | Areal Flood Advisory | FWD | Hamilton | 116 min |
| Mar 8, 10:51 PM CST | Flash Flood Warning | FWD | Hamilton | 114 min |
| Mar 8, 11:11 PM CST | Special Weather Statement | FWD | Hood, Somervell | 49 min |
| Mar 8, 11:48 PM CST | Special Weather Statement | FWD | Bosque | 42 min |
| Mar 8, 11:56 PM CST | Special Weather Statement | FWD | Robertson | 49 min |
| Mar 9, 12:34 AM CST | Areal Flood Advisory | FWD | Freestone, Limestone, Navarro | 3 hr |
| Mar 9, 12:43 AM CST | Special Weather Statement | FWD | Freestone, Leon | 47 min |
| Mar 9, 12:59 AM CST | Areal Flood Advisory | FWD | Falls | 3 hr |
| Mar 9, 1:13 AM CST | Areal Flood Advisory | FWD | Anderson, Henderson | 3 hr |
| Mar 9, 1:58 AM CST | Flash Flood Warning | FWD | Falls, Limestone | 17 hr |
| Mar 9, 2:05 AM CST | Areal Flood Advisory | FWD | McLennan | 3 hr |
| Mar 9, 2:10 AM CST | Special Weather Statement | FWD | Henderson, Van Zandt | 50 min |
| Mar 9, 2:15 AM CST | Areal Flood Advisory | FWD | Bell | 3 hr |
| Mar 9, 2:26 AM CST | Areal Flood Advisory | FWD | Rains, Van Zandt | 3 hr |
| Mar 9, 2:56 AM CST | Flash Flood Warning | FWD | Freestone, Navarro | 6 hr |
| Mar 9, 3:08 AM CST | Special Weather Statement | FWD | Milam | 52 min |
| Mar 9, 3:27 AM CST | Areal Flood Advisory | FWD | Milam, Robertson | 3 hr |
| Mar 9, 4:18 AM CST | Areal Flood Advisory | FWD | Anderson, Henderson | 3 hr |
| Mar 9, 4:37 AM CST | Areal Flood Advisory | FWD | Anderson, Henderson | 3 hr |
| Mar 9, 4:43 AM CST | Special Weather Statement | FWD | Leon | 47 min |
| Mar 9, 5:33 AM CST | Areal Flood Advisory | FWD | Rains, Van Zandt | 6 hr |
| Mar 9, 5:38 AM CST | Flash Flood Warning | FWD | Henderson | 3 hr |
| Mar 9, 7:29 AM CST | Areal Flood Advisory | FWD | Anderson | 3 hr |
| Mar 9, 9:00 AM CST | Areal Flood Warning | FWD | Freestone, Navarro | 6 hr |
| Mar 9, 10:33 AM CST | Areal Flood Advisory | FWD | Anderson, Freestone, Henderson | 4 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.